# SDR QR9R2025110700001

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9756
- Aircraft time: 3,994 hours
- System (JASC): 2200 · Auto Flight System
- Part: Selector
- Part number: 41600298360
- Part serial: 1520
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, RECEIVED EMERG SHED MESSAGE ON CAD AND RIGHT OSPD MESSAGE. AUTOPILOT PANEL HAD THE NAV BUTTON WITH THE 'A' ILLUMINATED CONTINUOUSLY, FOLLOWED BY THE GREEN 'N' BUTTON ILLUMINATED CONTINUOUSLY. DEPRESSING BUTTON WOULD NOT EXTINGUISH THE ILLUMINATED LETTERS AND AN AUTOPILOT TEST COULD NOT BE INITIATED. MAINTENANCE RESET HAD NO EFFECT AND APPROPRIATE CIRCUIT BREAKER RESET HAD NO EFFECT. DURING TROUBLESHOOTING, FOUND THE APMS WOULD GO INTO TEST MODE WHEN POWER WAS APPLIED WITH VARIOUS BUTTONS LIGHTING UP SPONTANEOUSLY. REMOVED AND REPLACED APMS2360 IAW AMM 22-10-00, 4-2.
